MathSciNet Relay Station
MathSciNet bibliographic data
MR2914138 37L55 (35B41 35K20 35K55 82Cxx)
Giacomin, Giambattista; Pakdaman, Khashayar; Pellegrin, Xavier Global attractor and asymptotic dynamics in the Kuramoto model for coupled noisy phase oscillators. Nonlinearity 25 (2012), no. 5, 1247–1273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement